Homology, Homotopy and Applications

Volume 5 (2003)

Number 1

P-embeddings, AR and ANR spaces

Pages: 213 – 218

DOI: http://dx.doi.org/10.4310/HHA.2003.v5.n1.a9

Author

L. Stramaccia (Dipartimento di Matematica e Informatica, Universitá di Perugia, Italy)

Abstract

Generalizations of Borsuk’s characterization theorems for AR and ANR spaces (for metrizable spaces) are provided. Moreover, a simple proof of Morita’s theorem is given, in generalization of Borsuk’s homotopy extension theorem.

Keywords

continuous pseudometric, metric expansion, proreflection, P-embedding, absolute (neighborhood) retract, homotopy extension property

2010 Mathematics Subject Classification

18A30, 54C20, 54C56, 54E35, 55P05

Full Text (PDF format)